Sale!

Gaviscon Double Action Liquid For Heartburn & Indigestion 300ml

$89.90 $45.90

Category:
Share

Description

1 x GAVISCON Double Action Liquid 300mlGaviscon Double Strength provides double the concentration of sodium alginate compared with original Gaviscon (sodium alginate forms a protective layer over the stomach contents). As such Gaviscon Double Strength will help alleviate more severe and frequent symptoms of heartburn such as a burning pain in the chest and acid regurgitation.Product DetailsHow to UseFor oral use. Shake well before use.Directions• Adults and children over 12 years: Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.• Children under 12 years: should only be taken on medical advice.Hazards and CautionsIf symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. Do not store above 30°C Do not refrigerate or freeze KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Use within 6 months of openingAge RestrictionYou must be at least 16 years old to purchase this product.Suitable For• Adults and children aged 12 years and over.• Gaviscon is also suitable for use during pregnancy and breast feeding.

error: Content is protected !!